# SDR SIMA20230716001

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N261NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000700
- Aircraft time: 14,420 hours, 9,413 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF 110KTS DUE TO IDG2 FAIL. -C/A-PERFORMED HIGH ENERGY STOP CONDITION INSPECTION W/C IAW 05-50-12-200-801-A. NO DEFECTS NOTED AT THIS TIME.
